# SDR CA040514003

- Difficulty date: May 11, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 2,595 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PLEASE TAKE NOTE THAT FOLLOWING MFG Q400 AOM NR 122 MANY AILERON AND SPOILER CONTROL CABLES WERE FOUND WORN TO OR CLOSE TO LIMIT ON OUR A/C WITH ONLY 2038HRS AND 2858 CYCLES SINCE MFG.  SIMILAR FINDING WERE FOUND ON OUR OTHER Q400 S/N 4004 (1610 HRS AND 2100 CYCLES). THE MAJOR DIFFERENCE BETWEEN THE 2 A/C WAS THAT 4003 CABLES FOUND DIRTY BUT TENSION OK AND 4004 TENSION LOWER THAN SPECIFIED IN THE AMM BUT CABLES WERE CLEAN.
